MAUDE Adverse Event Report: NEURAVI LTD. EMBOGUARD; CATHETER, PERCUTANEOUS, NEUROVASCULATURE

NEURAVI LTD. EMBOGUARD; CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Catalog Number BG8795U
Medical Device Problem Codes Fracture (1260); Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare professional reported that during a mechanical thrombectomy, the marker band of an emboguard 87, 95 cm balloon guide catheter (product code bg8795u, lot number: 9968236) appeared abnormal, being difficult to visualize and bent at a 90-degree angle during insertion.As a precaution, the entire system was removed from the patient and replaced with a non j&j product, allowing the procedure to be completed successfully.There was no negative impact or consequence to the patient, and no signs, symptoms, or patient involvement were observed.The device was not implanted and is available for return.Additional event information received on 06-jan-2026 indicated that no visible damage/separation was observed.There was no allegation of patient injury due to an alleged product issue.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4) information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section h3 - the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.The company is seeking this information through the event investigation.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Updated sections on this medwatch: b4, d9, g3, g6, h2, h3, h6 and h11.Correction: section d9.Device available for evaluation was inadvertently omitted on the medwatch follow up #1 ((b)(4).Complaint conclusion: a healthcare professional reported that during a mechanical thrombectomy, the marker band of an emboguard 87, 95 cm balloon guide catheter (product code bg8795u, lot number: 9968236) appeared abnormal, being difficult to visualize and bent at a 90-degree angle during insertion.As a precaution, the entire system was removed from the patient and replaced with a non j&j product, allowing the procedure to be completed successfully.There was no negative impact or consequence to the patient, and no signs, symptoms, or patient involvement were observed.The device was not implanted and is available for return.Additional event information received on 06-jan-2026 indicated that no visible damage/separation was observed.There was no allegation of patient injury due to an alleged product issue.Additional event information received on 16-jan-2026 indicated there was no resistance/friction while advancing the balloon through the guide catheter, through the vessel, or while crossing a stent.No additional information is available.The visual inspection of the product revealed no abnormalities in appearance, and a marker band existed on the tip.The visual inspection also indicates that the returned emboguard device was correctly assembled and manufactured, with all adhesive bonds and joints complete and undamaged.A minimum id check of the emboguard device confirmed that the ball gauge could be advanced to the distal end without resistance.When 0.45 ml of water/dye solution (100:1) was injected into the balloon and it was inflated and deflated, no impact on the balloon¿s ability to inflate/deflate was observed.A device history review (dhr) associated with this lot presented no issues during the manufacturing or inspection process that can be related to the reported complaint.The details of the reported complaint detailed that "during surgery, the marker on the product looked different than usual (it was hard to see, and appeared bent at 90 degrees)." however, there was nothing abnormal with the returned product's appearance, and a marker band was confirmed on the tip, so the reported event could not be confirmed.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Updated sections on this medwatch: b4, b5, g3, g6, h2, and h11.Section b5: additional event information received on 16-jan-2026 indicated there was no resistance/friction while advancing the balloon through the guide catheter, through the vessel, or while crossing a stent.No additional information is available.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
EMBOGUARD
Common Device Name
CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Manufacturer (Section D)
NEURAVI LTD.
block 3
ballybritt business park
galway H91 K 5YD
EI  H91 K5YD
Manufacturer (Section G)
LAKE REGION MEDICAL GALWAY
parkmore business park west
county galway H91 C K22
EI   H91 CK22
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key24020907
Report Number3011370111-2026-00008
Device Sequence Number10583739
Product Code QJP
UDI-Device Identifier10886704082743
UDI-Public(01)10886704082743(11)250616(17)271215(10)9968236
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K212340
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberBG8795U
Device Lot Number9968236
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2025
Supplement Date Received by Manufacturer01/16/2026
01/14/2026
Initial Report FDA Received Date01/09/2026
Supplement Report FDA Received Date01/20/2026
01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PHENOM¿ MICROCATHETER (MEDTRONIC).
Patient SexUnknown